# SDR AALA20130130003

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 63,173 hours, 32,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY EMERGENCY LIGHTS IN FORWARD GALLEY INOPERATIVE.  REPLACED LAMP FOR STANDBY EMERGENCY LIGHTS IN FORWARD GALLEY.  OPS CHECK NORMAL.
